Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

I have lower back pain , lower stomach pain and

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
I have lower back pain, lower stomach pain and recently have had blood in my stools. What might be the problem?

Mon, 5 Feb 2018 in Digestion and Bowels
 
 
Answered by Dr. Eni 6 hours later
Brief Answer:
Most probably, internal hemorrhoids

Detailed Answer:
Dear ma'am,

From what you describe, there seem to be three different problems, which in fact are closely connected together.
Stomach pain may refer to gastritis or a stomach ulcer. They are very common in this season, and I would not be surprised since there is a lot a medications you are taking. You need to start a treatment on PPIs, such as omeprazole 20 mg daily for 4-8 weeks.
The blood in your stool, is probably from hemorrhoids. These are varicose veins that develop inside (and sometimes outside) the anus, and they may bleed and hurt during defecation. This are closely related to stomach ulcers, since many patients seem to have both of them.
Another condition closely related to the two mentioned above, is constipation. Having pain during defecation, makes your body go out less and thus avoid the pain, but your feces become more hard and thus you get constipated and the hemorrhoids get worse. This may cause back pain as well. I would recommend stool softeners for this case.
But since you have three conditions related to the gastrointestinal system, I would highly recommend you to visit a GI specialist. The specialist will be able to assess your condition and the degree of the hemorrhoids, and thus decide together for the best approach to your treatment.

Hope I have answered your question. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health!
Manoku Eni M.D.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor